# SDR 95ZZZX2187

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7017L
- Make and model: Cessna 310K
- Aircraft serial: 310K0117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push-Pull Tube
- Part number: 08421211
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR PUSH-PULL TUBE PROBABLY DAMAGED DURING TOWING OR HARD LANDING ON THE NOSE GEAR.  THE PUSH-PULL TUBE REPLACEMENT RECEIVED FROM CESSNA AND INSTALLED INTO AIRCRAFT, APPEARS TO BE STRONGER COMPARED TO THE REMOVED PUSH-PULL TUBE.
